# SDR DL757050525

- Difficulty date: September 8, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N626DL
- Make and model: Boeing 757232
- Aircraft serial: 22916
- Aircraft time: 61,215 hours, 30,430 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: NONE
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR DAMAGE WAS FOUND ON THE LEFT HAND SIDE LOWER WING SKIN CAUSED BY CONTACT WITH THE WING-TO-BODY FAIRING SKIN.  THE DAMAGE WAS REPAIRED BY ACTS IN VANCOUVER PER ACTS PP B757-57-21136.
